Max Planck Society - eDoc Server

http://edoc.mpg.de



The strong Anick conjecture
Authors: Drensky, Vesselin; Yu, Jie-Tai
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Proceedings of the National Academy of Sciences of the United States of America
Volume: 103
Issue / Number: 13
Start Page: 4836
End Page: 4840
Document Type: Article
ID: 301835.0


Polynomial retracts and the Jacobian conjecture
Authors: Yu, Jie-Tai; Shpilrain, Vladimir
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Transactions of the American Mathematical Society
Volume: 352
Start Page: 477
End Page: 484
Document Type: Article
ID: 136941.0